# SDR REXA2018010700013

- Difficulty date: January 7, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 22,852 hours, 14,871 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IB FLT SPLRS + IB SPOILERONS CAUTION MSG IN FLIGHT, 10,00FT APPROX, UPON DEPLOYMENT OF FLT SPOILERS. RECEIVED B1 007910 T/S IAW FIM 27-64-01 MSG CVLEARED. OPS CHECKED IAW AMM 27-62-01. OPS GOOD, EMERGENCY DECLARED.
